# SDR AALA202412031911

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,948 hours, 28,879 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Warning Message
- Location: Zone 500  Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A LEFT WING OVERFLOW ECAM MESSAGE DISPLAYED AND TURNED OFF LEFT TRANSFER PER ECAM PROCEDURES. MAINTENANCE REPLACED THE LEFT HAND DUAL COMPENSATOR PER AMM 28-42-46 (AALA202412032271), AS WELL AS THE LEFT HAND OVERFLOW SENSOR PER AMM 28-46-16. (AALA202412031911). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
